# SDR CALA2015062494015

- Difficulty date: June 19, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 77,491 hours, 13,229 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 20J SWING UP MONITOR FAILED & WAS ARCING & SMOKED.  CREW DISABLED IFE SWITCH IN COCKPIT.  INSPECTED HARNESS FROM MONITOR TO DISCONNECT POINT UNDER SEAT, COULD NOT FIND ANY INDICATION OF ARCING, HARNESS APPEARS TO BE IN SERVICEABLE CONDITION.  MONITOR WOULD NOT BOOT UP WHEN IFE SYS WAS INITIALIZED.  MONITOR SHOWS NO DAMAGE, PINS LOOK OK, NO SMOKEY SMELL PRESENT.  INSTALLED NEW MONITOR, NEW MONITOR OPERATES OK.
